R. Alexandre, Y. Morimoto, S. Ukai, C. Xu, and T. Yang, Regularizing Effect and Local Existence for the Non-Cutoff Boltzmann Equation, Archive for Rational Mechanics and Analysis, vol.143, issue.1
DOI : 10.1016/j.matpur.2007.03.003

URL : https://hal.archives-ouvertes.fr/hal-01116729

, Arch. Ration. Mech. Anal, vol.198, issue.1, pp.39-123, 2010.

G. E. Andrews, R. Askey, and R. Roy, Special functions. Encyclopedia of Mathematics and its Applications, 1999.

A. Povzner, The Boltzmann equation in the kinetic theory of gases
DOI : 10.1090/trans2/047/12

. Amer, Math. Soc. Trans, vol.47, issue.2, pp.193-214, 1965.

L. Arkeryd, On the Boltzmann equation, Archive for Rational Mechanics and Analysis, vol.47, issue.100, pp.1-34, 1972.
DOI : 10.1017/S0305004100026992

URL : https://hal.archives-ouvertes.fr/hal-01579351

L. Arkeryd, Intermolecular forces of infinite range and the Boltzmann equation, Archive for Rational Mechanics and Analysis, vol.5, issue.1, pp.11-21, 1981.
DOI : 10.1007/BF00280403

L. Arkeryd, Asymptotic behaviour of the Boltzmann equation with infinite range forces, Communications in Mathematical Physics, vol.5, issue.4, pp.475-484, 1982.
DOI : 10.1007/BF01214883

G. A. Bird, Molecular gas dynamics and the direct simulation of gas flows, volume 42 of Oxford Engineering Science Series Corrected reprint of the 1994 original, With 1 IBM-PC floppy disk (3.5 inch, 1995.

A. V. Bobylev, Exact solutions of the Boltzmann equation, Dokl. Akad

, Nauk SSSR, vol.225, issue.6, pp.1296-1299, 1975.

A. V. Bobylev, Exact solutions of the nonlinear Boltzmann equation and the theory of relaxation of a Maxwell gas, Teoret. Mat. Fiz, vol.60, issue.2, pp.280-310, 1984.

A. V. Bobylev, The theory of the nonlinear spatially uniform Boltzmann equation for Maxwell molecules, Mathematical physics reviews, pp.111-233

, Harwood Academic Publ, 1988.

A. V. Bobylev, A. Palczewski, and J. Schneider, On approximation of the Boltzmann equation by discrete velocity models, C. R. Acad. Sci
URL : https://hal.archives-ouvertes.fr/hal-01313794

P. Sér and . Math, , pp.639-644, 1995.

A. V. Bobylev and S. Rjasanow, Difference scheme for the Boltzmann equation based on the fast Fourier transform, European J. Mech. B Fluids, vol.16, issue.2, pp.293-306, 1997.

L. Boltzmann, Weitere studienüberstudien¨studienüber das wärme gleichgenicht unfer gasmoläkuler, pp.275-370

C. Buet, S. Cordier, and P. Degond, Regularized Boltzmann operators, Computers & Mathematics with Applications, vol.35, issue.1-2, pp.55-74, 1998.
DOI : 10.1016/S0898-1221(97)00258-7

Z. Cai, Y. Fan, and L. Ying, Entropy monotonic spectral method for boltzmann equation, 2017.

T. Carleman, Probì emes mathématiques dans la théorie cinétique des gaz, Almqvist Wiksell, 1957.

C. Cercignani, The Boltzmann equation and its applications, Applied Mathematical Sciences, vol.67, 1988.
DOI : 10.1007/978-1-4612-1039-9

C. W. Chang and G. Uhlenbeck, On the propagation of sound in monatomic gases. Univ. of Michigan Press, Studies in Statistical Mechanics, 1970.

L. Desvillettes, About the regularizing properties of the non-cut-off Kac equation, Communications in Mathematical Physics, vol.5, issue.2, pp.417-440, 1995.
DOI : 10.1007/978-3-642-45892-7_3

L. Desvillettes, Regularization for the non-cutoff 2D radially symmetric boltzmann equation with a velocity dependent cross section, Transport Theory and Statistical Physics, vol.12, issue.3-5, pp.3-5383, 1996.
DOI : 10.1007/978-1-4612-1039-9

L. Desvillettes, Regularization properties of the 2-dimensional non radially symmetric non cutoff spatially homogeneous Boltzmann equation for Maxwellian molecules, Transport Theory and Statistical Physics, vol.34, issue.3, pp.341-357, 1997.
DOI : 10.1080/03605309408821082

L. Desvillettes, About the use of the Fourier transform for the Boltzmann equation Summer School on " Methods and Models of Kinetic Theory, Riv. Mat. Univ. Parma, issue.7 2, pp.1-99, 2003.

L. Desvillettes and F. Golse, On the smoothing properties of a model boltzmann equation without grad's cutoff assumption, Proceedings of the 21st International Symposium on Rarefied Gas Dynamics

R. Campargue and J. Gatignol, , pp.47-54, 1999.

L. Desvillettes and F. Golse, On a model boltzmann equation without angular cutoff, Diff. Int. Eq, vol.13, pp.567-594, 2000.

L. Desvillettes and B. Wennberg, Smoothness of the Solution of the Spatially Homogeneous Boltzmann Equation without Cutoff, Communications in Partial Differential Equations, vol.45, issue.1-2, pp.133-155, 2004.
DOI : 10.1080/03605309408821082

G. Dimarco and L. Pareschi, Numerical methods for kinetic equations, Acta Numerica, vol.39
DOI : 10.3934/krm.2011.4.441

URL : https://hal.archives-ouvertes.fr/hal-00986714

, Acta Numer, vol.23, pp.369-520, 2014.

E. Dolera, On the spectrum of the linearized boltzmann collision operator for maxwellian molecules, Boll. Unione Mat. Ital, vol.46, issue.9, pp.67-105, 2010.

T. Elmroth, Global boundedness of moments of solutions of the Boltzmann equation for forces of infinite range, Archive for Rational Mechanics and Analysis, vol.5, issue.1, pp.1-12, 1983.
DOI : 10.1007/BF00251722

F. Filbet, C. Mouhot, and L. Pareschi, SIAM Journal on Scientific Computing, vol.28, issue.3, pp.1029-1053, 2006.
DOI : 10.1137/050625175

I. M. Gamba, J. R. Haack, C. D. Hauck, and J. Hu, A Fast Spectral Method for the Boltzmann Collision Operator with General Collision Kernels, SIAM Journal on Scientific Computing, vol.39, issue.4, pp.658-674, 2017.
DOI : 10.1137/16M1096001

L. Glangetas and I. Jrad, Numerical computation for the non-cutoff radially symmetric homogeneous boltzmann equation, 2017.
DOI : 10.4310/cms.2018.v16.n8.a6

URL : https://hal.archives-ouvertes.fr/hal-01558528

L. Glangetas, H. Li, and C. Xu, Sharp regularity properties for the non-cutoff spatially homogeneous Boltzmann equation, Kinetic and Related Models, vol.9, issue.2, pp.299-371, 2016.
DOI : 10.3934/krm.2016.9.299

URL : https://hal.archives-ouvertes.fr/hal-01088989

D. Goldstein, B. Sturtevant, and J. Broadwell, Investigations of the motion of discrete-velocity gases, Progress in Astronautics and Aeronautics, pp.100-117, 1989.

P. Gressman and R. Strain, Global classical solutions of the Boltzmann equation without angular cut-off, Journal of the American Mathematical Society, vol.24, issue.3, pp.771-847, 2011.
DOI : 10.1090/S0894-0347-2011-00697-8

H. Tanaka, Probabilistic treatment of the Boltzmann equation of Maxwellian molecules, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.47, issue.1, pp.67-105, 1978.
DOI : 10.1016/B978-1-4832-0022-4.50006-5

G. Toscani and C. Villani, Probability metrics and uniqueness of the solution to the Boltzmann equations for Maxwell gas, Journal of Statistical Physics, vol.94, issue.3/4, pp.619-637, 1999.
DOI : 10.1023/A:1004589506756

T. Gustafsson, Global Lp-properties for the spatially homogeneous Boltzmann equation, Archive for Rational Mechanics and Analysis, vol.30, issue.1, pp.1-38, 1988.
DOI : 10.1007/978-3-642-66451-9

M. Krook and T. Wu, Exact solutions of the boltzmann equation. The Physics of Fluids, pp.1589-1595, 1977.

L. Desvillettes, Some applications of the method of moments for the homogeneous Boltzmann and Kac equations, Archive for Rational Mechanics and Analysis, vol.5, issue.4, pp.387-395, 1993.
DOI : 10.1007/BF00375586

T. Gramchev, S. Pilipovi´cpilipovi´c, and L. Rodino, Classes of degenerate elliptic operators in Gelfand-Shilov spaces. New Developments in Pseudo- Differential Operators, Birkhäuser Basel, issue.189, pp.15-31, 2009.
DOI : 10.1007/978-3-7643-8969-7_2

N. Lerner, Y. Morimoto, K. Pravda-starov, and C. Xu, Phase space analysis and functional calculus for the linearized Landau and Boltzmann operators, Kinetic and Related Models, vol.6, issue.3, pp.625-648, 2013.
DOI : 10.3934/krm.2013.6.625

URL : https://hal.archives-ouvertes.fr/hal-01116722

N. Lerner, Y. Morimoto, K. Pravda-starov, and C. Xu, Spectral and phase space analysis of the linearized non-cutoff Kac collision operator, Journal de Math??matiques Pures et Appliqu??es, vol.100, issue.6
DOI : 10.1016/j.matpur.2013.03.005

URL : https://hal.archives-ouvertes.fr/hal-01116721

, J. Math. Pures Appl, vol.100, issue.96, pp.832-867, 2013.

N. Lerner, Y. Morimoto, K. Pravda-starov, and C. Xu, Gelfand???Shilov smoothing properties of the radially symmetric spatially homogeneous Boltzmann equation without angular cutoff, Journal of Differential Equations, vol.256, issue.2, pp.797-831, 2014.
DOI : 10.1016/j.jde.2013.10.001

URL : https://hal.archives-ouvertes.fr/hal-01116715

S. Mischler and B. Wennberg, On the spatially homogeneous boltzmann equation. Annales de l'institut Henri Poincaré, Analyse Non Linéaire, pp.497-501, 1999.

C. Mouhot and L. Pareschi, Fast algorithms for computing the Boltzmann collision operator, Mathematics of Computation, vol.75, issue.256, pp.1833-1852, 2006.
DOI : 10.1090/S0025-5718-06-01874-6

URL : https://hal.archives-ouvertes.fr/hal-00087285

V. A. Panferov and A. G. Heintz, A new consistent discrete-velocity model for the Boltzmann equation, Mathematical Methods in the Applied Sciences, vol.20, issue.7, pp.571-593, 2002.
DOI : 10.1063/1.861780

L. Pareschi and B. Perthame, A Fourier spectral method for homogeneous boltzmann equations, Proceedings of the Second International Workshop on Nonlinear Kinetic Theories and Mathematical Aspects of Hyperbolic Systems, pp.369-382, 1994.
DOI : 10.1103/PhysRevLett.36.1107

L. Pareschi and G. Russo, Numerical Solution of the Boltzmann Equation I: Spectrally Accurate Approximation of the Collision Operator, SIAM Journal on Numerical Analysis, vol.37, issue.4
DOI : 10.1137/S0036142998343300

S. J. Numer, Anal, vol.37, issue.4, pp.1217-1245, 2000.

F. Rogier and J. Schneider, A direct method for solving the Boltzmann equation, Transport Theory and Statistical Physics, vol.23, issue.1-3, pp.313-338, 1994.
DOI : 10.1080/00411459408203868

URL : https://hal.archives-ouvertes.fr/hal-01313796

C. Villani, On a New Class of Weak Solutions to the Spatially Homogeneous Boltzmann and Landau Equations, Archive for Rational Mechanics and Analysis, vol.187, issue.Ser.2, pp.273-307, 1998.
DOI : 10.1103/PhysRev.187.382

C. Villani, A Review of Mathematical Topics in Collisional Kinetic Theory, Handbook of mathematical fluid dynamics, pp.71-305
DOI : 10.1016/S1874-5792(02)80004-0

. North-holland, , 2002.

B. Wennberg, On moments and uniqueness for solutions to the space homogeneous Boltzmann equation, Transport Theory and Statistical Physics, vol.23, issue.4, pp.533-539, 1994.
DOI : 10.1007/BF00292919

B. Wennberg, Regularity in the Boltzmann equation and the Radon